# SDR SWIA2019121847012

- Difficulty date: October 22, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spacer
- Condition: Damaged
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK STOP SPACER IS DAMAGED    (C-CHECK)   RO:12/14/2019 REMOVED AND REPLACED CARGO DOOR FWD TRACK STOP SPACER PN NAS43DD3-64FC IAW CRJ-200 AMM.
